# SDR SWAA2020011125235

- Difficulty date: January 11, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Bs 727c-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE NUT PLATES COMMON TO ROW 44 RADOME ADAPTER RING AT STRINGER 3L; TWO BETWEEN STA 727C-727D AND ONE AT STA 747 ARE DAMAGED / REMOVED AND REPLACED 3EA TOTAL NUT PLATES AT BS 727C TO BS 747 STR 3L IAW SRM 51-40-02 AND DWG DG234-7023-00 57049U 28JAN2020
